# SDR CA980430021

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727221
- Engine: Pwa JT8D17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 501K021
- Condition: Separated
- Location: Nr 1 Mlg
- Part time: 586 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, LOST NR 1 MAIN WHEEL OUTER CASING.  MAIN OUTER DOOR SKIN DAMAGED, INNER FLAP CENTER CANOE, HONEYCOMB PANEL ABOVE NR 1 MLG DAMAGED, DENTS ON INNER TE FLAP.  PIECE OF PALLET LOCK 1 INCH BY 2.5 INCHES FOUND INSIDE DAMAGED CANOE, APPEARS TO HAVE FRESH DAMAGE, RUBBER, GRASS RESIDUE ON IT.  REPAIRED.  PART TC:  586.
